# SDR SIMA20160229001

- Difficulty date: February 29, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 31,074 hours, 22,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF SECTION OF AFT DRAG ANGLE, FOUND PAX DOOR AFT SIDE PANEL TO BE CRACKED ON LOWER EDGE OF PANEL, AT THE OTBD STIFFENER FOR THE PAX DOOR POWER ASSIST MOTOR ASSEMBLY.  CRACK IS APPROX 1/2" LONG.  REPAIRED PAX DOOR AFT SIDE PANEL ON LOWER EDGE OF PANEL IAW ERS-CR-5200-505.
